Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pus in the throat, difficulty swallowing, fever. Given voltaren injection. Further treatment?

I was given my brother 21 years Voltaren injection of five hours and temperatures rose again and is not conscious of the intense heat that could be given one other mother gave him something else and is unable to swallow because it is unaware Suffering from inflammation and pus in the throat Doctor gave him injected antibiotic
Asked On : Tue, 22 Jan 2013
Answers:  2 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to the forum. I suggest you to see a doctor in the emergency room. It is not proper to give any medication without consultation of a doctor or keep an unconscious patient at home. Voltaren is a NSAID and can cause circulatory problems leading to acut medical emergency.

At present the patient needs to be clinically assesses in a hospital. He needs to undergo a few blood tests and investigations before being prescribed injections, antibiotics or intravenous fluids.

After the patient is hospitalized, keep him in liquid diet ( soups, energy drinks ). Once he is better you can put him on semi-solid diet like porridges.

Take care.

Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

ENT Specialist Dr. Naveen Kumar's  Response

Welcome to HealthcareMagic forum

Your brother seems to be having an acute infection of the throat. Please continue with the injectable antibiotic and the pain killer. Apart from that, he also requires to do throat gargles with povidone iodine and drink plenty of warm water.

Avoid hot/chilled beverages and food. If the symptoms do not improve within a day or two, request your doctor to give him a short course of steroids. He will definitely be alright.

I wish him good health

Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor